09-30-2004, 12:17 PM #1New Member
- Join Date
- Aug 2004
Is this normal to be happening so soon
I recently just started my 2nd cycle on sunday. I injected 1 cc of Organon-Pakistan Sust 250 in my ass. Its now thursday and my balls are the size of peanuts. Is it normal for this to happen soo soon.
09-30-2004, 12:44 PM #2
It would take much longer than a week to notice any significant shrinkage. Maybe you just never really noticed the size of your balls before starting the cycle. Or the problem is due to something unrelated to the gear.
Well, either that or this question is B*** S***.
09-30-2004, 01:59 PM #3
No fvcking way, don't post stupid shiit.
09-30-2004, 11:51 PM #4
1 week lol,
10-01-2004, 12:29 AM #5
Ummm...guys...I know someone that it happened to. He injected some gear which he thought was legit deca ...made his nut sack shrivel in a day. He thinks it was some sort of progesterone...but none of us know what was in the bottle. F'ing scammers.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)